Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on the monomial conjecture and Cohen-Macaulay canonical modules

Author: Le Thanh Nhan
Journal: Proc. Amer. Math. Soc. 134 (2006), 2785-2794
MSC (2000): Primary 13D45, 13H10
Published electronically: May 4, 2006
MathSciNet review: 2231599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, some sufficient conditions for rings and modules to satisfy the monomial conjecture are given. A characterization of Cohen-Macaulay canonical modules is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 13H10

Retrieve articles in all journals with MSC (2000): 13D45, 13H10

Additional Information

Le Thanh Nhan
Affiliation: Department of Mathematics, Thai Nguyen Pedagogical University, Thai Nguyen, Vietnam

PII: S 0002-9939(06)08573-X
Keywords: Monomial conjecture, strict f-sequences, Cohen-Macaulay canonical modules
Received by editor(s): January 11, 2005
Published electronically: May 4, 2006
Additional Notes: The author is a junior associate member of ICTP, Trieste, Italy
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia